# SDR AUS20040159

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: D104103
- Condition: Broken
- Location: Engine Starter
- Component: Starter, Lyc
- Component part number: O320D2J
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER BENDIX DRIVE GEAR DISINTEGRATED DURING ENGINE START.
